# SDR QXEA200501329

- Difficulty date: October 7, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,120 hours, 27,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Part serial: 0182
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 125,859 hours, 136,860 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - EMERGENCY LIGHT INOP AT CABIN AFT OVERHEAD AND OUTSIDE RIGHT AFT, AND CABIN CENTER EMERGENCY OVERHEAD.  MAINTENANCE REPLACED NR 4 EMERGENCY BATTERY PACK AND PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS SYSTEM, IAW DASH 9 AMM 33-51-01-710-801, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
